Local completeness of ℓp (E), 1≤p<∞

C. Bosch, T. Gilsdorf, C. Gómez, R. Vera

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We study the heredity of local completeness and the strict Mackey convergence property from the locally convex space E to the space of absolutely p-summable sequences on E, ℓlp (E) for 1≤p<∞.

Original languageEnglish
Pages (from-to)651-657
Number of pages7
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume31
Issue number11
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'Local completeness of ℓp (E), 1≤p<∞'. Together they form a unique fingerprint.

Cite this